# SDR TRBA2007098

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 24,426 hours, 23,202 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 3011162
- Condition: Inoperative
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EMERGENCY EXIT SIGN INOPERATIVE.  RAI SERVICE DOOR EMERGENCY EXIT SIGN IAW JIC 33-51-00. OPT OK IAW JIC 33-50-00.
